Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Bolthausen, E; Sznitman, A-S; Zeitouni, O (2003). Cut points and diffusive random walks in random environment. Annales de l'Institut Henri Poincaré (B) Probabilities et Statistiques, 39(3):527-555.

Full text not available from this repository.

Abstract

We study in this work a special class of multidimensional random walks in random environment for which we are able to prove in a non-perturbative fashion both a law of large numbers and a functional central limit theorem. As an application we provide new examples of diffusive random walks in random environment. In particular we construct examples of diffusive walks which evolve in an environment for which the static expectation of the drift does not vanish.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:multidimensional random walks; law of large numbers; functional central limit theorem; diffusive walks
Language:English
Date:2003
Deposited On:21 Apr 2010 13:27
Last Modified:27 Nov 2013 16:37
Publisher:Elsevier
ISSN:0246-0203
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1016/S0246-0203(02)00019-5
Related URLs:http://www.numdam.org/item?id=AIHPB_2003__39_3_527_0 (Organisation)
Citations:Web of Science®. Times Cited: 17
Google Scholar™
Scopus®. Citation Count: 15

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page